“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 171
School of Mathematics
  Title:   On L-fuzzy primary submodules
1.  M. Mashinchi
2.  M. M. Zahedi
  Status:   Published
  Journal: Fuzzy Sets and Systems
  Vol.:  49
  Year:  1992
  Pages:   231-236
  Supported by:  IPM
In this note the definition of (primary, P-primary) submodule of an L-fuzzy module is given, and some related and fundamental results are proved.

Download TeX format
back to top
scroll left or right